# SDR SIMA20130927001

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 26,151 hours, 18,272 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED ON DESCENT, RECEIVED INBD FLT SPOILERS 2 INBD SPOILERONS CAUTION MESSAGES.  COMPLIED WITH AOM VOL 1 PROCEDURES AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. SYS OPS CHECKED GOOD IAW AMM 27-61-05-740-801.  OK FOR SERVICE.
